# SDR KBM2004F00041

- Difficulty date: March 4, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Drain Valve
- Part number: 0174078030
- Part serial: C212B
- Condition: Leaking
- Location: Starter
- Part time: 1,311 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

START DRAIN VALVE, INTERNAL LEAKING.  REMOVED AND REPLACED.
